RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1963, Volume 150, Number 2, Pages 248–250 (Mi dan27935)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICS

Strong degeneracy of simple Lie $p$-algebras

A. I. Kostrikin

V. A. Steklov Mathematical Institute, USSR Academy of Sciences

Full text: PDF file (490 kB)

Bibliographic databases:

Document Type: Article
Presented: I. M. Vinogradov
Received: 13.12.1962

Citation: A. I. Kostrikin, “Strong degeneracy of simple Lie $p$-algebras”, Dokl. Akad. Nauk SSSR, 150:2 (1963), 248–250

Citation in format AMSBIB
\Bibitem{Kos63}
\by A.~I.~Kostrikin
\paper Strong degeneracy of simple Lie $p$-algebras
\jour Dokl. Akad. Nauk SSSR
\yr 1963
\vol 150
\issue 2
\pages 248--250
\mathnet{http://mi.mathnet.ru/dan27935}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0148718}
\zmath{https://zbmath.org/?q=an:0129.02002}


Linking options:
  • http://mi.mathnet.ru/eng/dan27935
  • http://mi.mathnet.ru/eng/dan/v150/i2/p248

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. I. Kostrikin, “Squares of adjoint endomorphisms in simple Lie $p$-algebras”, Math. USSR-Izv., 1:2 (1967), 435–473  mathnet  crossref  mathscinet  zmath
    2. M. I. Kuznetsov, “Lie algebras with a subalgebra of codimension $p$”, Math. USSR-Izv., 10:6 (1976), 1165–1186  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:23
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019